# SDR ABXA9700224

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 91-22-07, FOUND LEFT HAND MAIN LANDING GEAR OUTBOARD DOOR LINKAGE TO HAVE EXCESSIVE PLAY AT LINKAGE ROD PIVOT POINT.  REPLACED BEARING IAW SB 32-244.
